Taking progesterone to restart cycle but still having symptoms
Quick intro, Mom, 35, of 2 boys (6 & 4) and TTC for baby #3.
I went into my doctor on Monday because I was a week and half late on my period. Did a urine test at the office that came back negative. He prescribed progesterone to get my cycle restarted. Now on day 4 of RX and still having symptoms. Cramping, dull pressure, nausea, fatigue. If my period does not start on Monday, he said to call back for an ultrasound. I am considering buying more tests or calling the office since I am not feeling any better and no period yet.
Curious if you all think I should wait it out till Monday? Buy more tests? Call the office?
Looking for suggestions and support. Thank you everyone.
4 Answers • 31 days ago
I agree with what she said. I don't understand why the doctor would prescribe progesterone. You stop taking the Rx and your period should start. Keep takimg the Rx and it will only delay your period. I'm taking progesterone cream to keep the pregnancy stable. There's no harm in getting tests and you will have peace of mind.
31 days ago
More Question posts